# SDR YENA2020020510144

- Difficulty date: February 1, 2020
- Submitted: February 5, 2020
- Operation: Air carrier
- Aircraft: N552JB
- Make and model: Airbus A320-232
- Aircraft serial: 1898
- Aircraft time: 68,122 hours, 24,644 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 321431
- Part serial: 795233
- Condition: Failed
- Location: Emergency Light
- Part time: 12,106 hours, 4,500 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FT # 391, BOS-TPA. EMERG LIGHT FWD 10WL AND L/H 11WL FAILED WEEKLY CK; REPLACED EMERG LIGHT BATTERIES 10WL AND 11WL PER AMM 33-51-38.
